CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
RATIONAL SPECTRAL METHODS FOR PDEs INVOLVING FRACTIONAL LAPLACIAN IN UNBOUNDED DOMAINS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2020, 卷号: 42, 期号: 2, 页码: A585-A611
Authors:  Tang, Tao;  Wang, Li-Lian;  Yuan, Huifang;  Zhou, Tao
Favorite  |  View/Download:92/0  |  Submit date:2020/09/23
fractional Laplacian  Gegenbauer polynomials  modified rational functions  unbounded domains  Fourier transforms  spectral methods  
Uniqueness of Bessel Models: The Archimedean Case 期刊论文
GEOMETRIC AND FUNCTIONAL ANALYSIS, 2010, 卷号: 20, 期号: 3, 页码: 690-709
Authors:  Jiang, Dihua;  Sun, Binyong;  Zhu, Chen-Bo
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
Classical groups  irreducible representations  Bessel models